# SDR USAA2012040500009

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,588 hours, 20,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2384
- Condition: Leaking
- Location: Zone 800
- Part time: 26,588 hours, 20,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

2S CHECK - L2 DOOR DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE GAUGE LEAKING FLUID.  REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER A319 AMM 52-13-13-400.
